# SDR SWIA2023042800010

- Difficulty date: April 10, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N194SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000693
- Aircraft time: 14,779 hours, 9,282 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR CUTOUT LOWER BEAM FORWARD AND AFT GIRT BAR FLOOR FITTING CUTOUTS HAVE CORROSION ON UPPER EDGES.     (C-CHECK RO 4/27/2023)    REMOVED AND REPLACED AFT SERVICE DOOR CUTOUT LOWER BEAM WITH FACTORY PART REF EMB SRM 51-40-08.  SEE CONTINUE CARD FOR WORK PERFORMED.NO CHANGE IN WEIGHT WITH REPLACE PARTS
